In short, yes it can. One of the known side effects of hydrocodone
is lowered blood pressure.
is an opioid medication. It works to relieve pain by occupying certain
receptors within the nervous system. In general, opioid medications tend
to slow everything down; they can cause sleepiness, slower breathing,
slower heart rate, and, yes, lower blood pressure.
hydrocodone is prescribed for pain. It is not an antihypertensive drug,
per se. In other words, it's not prescribed specifically to help lower
blood pressure in a person with high blood pressure. That job is left to
other medications designed for that purpose.
experiencing any intolerable side effects with your hydrocodone usage,
please consult with your health care provider. He or she can help you
determine if another medication might work better for you, with fewer
This answer should not be considered medical advice...This answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
53 of 62 found this helpful